# SDR CA080917012

- Difficulty date: September 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING A 5 MIN. RE-POSITIONING FLIGHT, THE ENGINE LOST POWER AND AN EMERGENCY LANDING WAS ATTEMPTED.  THE ENGINE WILL BE RETURNED TO P&WC FOR INVESTIGATION.  P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
